# SDR 2002F00619

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TEMPORARY CLASS III REPAIR DOUBLER REMOVED FOR INSTALLATION OF CLASS I REPAIR.  DENT AFT OF TEMP DOUBLER INCLUDED IN DAMAGE CUT OUT.  DAMAGE REMOVED FILLER AND DOUBLER INSTALLED PER SRM 53-04 FIG 12B CLASS I REPAIR.  (M)
